Nihonkai Mathematical Journal

Certain Classes Of Meromorphic Univalent Functions With Positive Coefficients

M. K. AOUF and H. E. DARWISH

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 4, Number 2 (1993), 181-199.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779984

Mathematical Reviews number (MathSciNet)
MR1258947

Zentralblatt MATH identifier
0957.30500

Citation

AOUF, M. K.; DARWISH, H. E. Certain Classes Of Meromorphic Univalent Functions With Positive Coefficients. Nihonkai Math. J. 4 (1993), no. 2, 181--199. https://projecteuclid.org/euclid.nihmj/1273779984


Export citation